MathSciNet Relay Station
MathSciNet bibliographic data
MR2293468 17B70
Brundan, Jonathan; Goodwin, Simon M. Good grading polytopes. Proc. Lond. Math. Soc. (3) 94 (2007), no. 1, 155–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement